Missouri, 2010Tornado and Flash Flooding in Missouri, September 15 to 16, 2010
September 15 to 16, 2010 · NWS SGF · 30 events in 14 counties and zones
A series of convective events impacted the region during the day and into the overnight hours. Thunderstorms initially affected central Missouri producing heavy rainfall and localized flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $179,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of convective events impacted the region during the day and into the overnight hours. Thunderstorms initially affected central Missouri producing heavy rainfall and localized flooding. Thunderstorms propagated southeast across the Missouri Ozarks through the afternoon with an isolated severe storm impacting the Rogersville area with strong microbursts. Additional strong to severe convection moved out of Kansas and across the Ozarks generating scattered wind damage and a tornado near Nixa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Sep 14, 11:36 PM CST, 24 minutes earlier.
Area forecast discussion, Sep 14, 11:36 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT WED SEP 15 2010
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 310 PM CDT TUE SEP 14 2010/
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH CONVECTION
POTENTIAL TONIGHT THROUGH THURSDAY...THEN ATTENTION TURNS TO WARMER
CONDITIONS THIS WEEKEND INTO EARLY NEXT WEEK.
CURRENTLY...THE AREA OF CONVECTION THAT DEVELOPED AND PUSHED INTO
THE AREA OVERNIGHT INTO THIS MORNING HAS PUSHED WELL OFF TO THE
SOUTH. THE CLOUD COVER ASSOCIATED WITH THIS ACTIVITY IS STILL
LINGERING ACROSS THE EASTERN CWA...RESULTING IN COOLER CONDITIONS
HERE AS EARLY AFTERNOON READINGS WERE IN THE LOWER 70S. ACROSS THE
WESTERN CWA WITH SOME BREAKS IN THE CLOUDS...TEMPERATURES HAVE
WARMED INTO THE UPPER 70S TO THE LOWER 80S.
THINK MAINLY DRY CONDITIONS WILL OCCUR FOR THE REST OF THIS
AFTERNOON INTO MUCH OF THE EVENING HOURS. THERE WILL BE SOME
ISENTROPIC LIFT THAT SPREADS INTO THE WESTERN CWA THAT MAY
GENERATE AN ISOLATED SHOWER OR THUNDERSTORM BUT FOR THE MUST PART
DRY CONDITIONS SHOULD PERSIST LATE THIS AFTERNOON INTO THE
EVENING HOURS. LATE THIS EVENING INTO THE OVERNIGHT HOURS...THE
LOW LEVEL JET SHOULD BEGIN TO INCREASE ACROSS KANSAS INTO WESTERN
MISSOURI. THE AREA OF ISENTROPIC LIFT AND THIS LOW LEVEL JET MAY
BE ENOUGH TO GENERATE SOME ISOLATED TO SCATTERED
CONVECTION...MAINLY ALONG AND WEST OF HIGHWAY 65.
WILL ALSO HAVE TO WATCH TO SEE IF AN MCS IS ABLE TO DEVELOP ACROSS
THE CENTRAL PLAINS AND THEN SPREAD INTO THE AREA LATE TONIGHT INTO
WEDNESDAY MORNING. MODELS DO NOT HANDLE THESE TYPE OF SYSTEMS VERY
WELL...SO WILL HAVE TO REALLY WAIT UNTIL ONE DEVELOPS TO GET A
BETTER HANDLE ON THE TRACK AND TIMING OF ANY POTENTIAL MCS
TONIGHT. HAVE INCLUDED SLIGHT CHANCES ACROSS THE ENTIRE AREA ON
WEDNESDAY MORNING TO ACCOUNT FOR THIS POTENTIAL AT THIS TIME.
AN UPPER LEVEL SHORTWAVE WILL THEN PUSH EAST ACROSS NEBRASKA AND IOWA
ON WEDNESDAY. THIS WILL SEND A COLD FRONT TO THE SOUTH TOWARDS THE
AREA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ACROSS
NORTHERN AND CENTRAL KANSAS INTO NORTHERN MISSOURI WEDNESDAY
AFTERNOON AND EVENING. A LINE OF STORMS SHOULD DEVELOP ALONG THE
FRONT WEDNESDAY EVENING...THEN MOVE INTO THE AREA LATE IN THE
EVENING INTO THE OVERNIGHT HOURS. DEEP LAYER SHEAR WILL BE STRONG
ENOUGH TO SUPPORT ORGANIZED STORMS ACROSS THE NORTHERN CWA AND
ENOUGH INSTABILITY SHOULD BE IN PLACE ACROSS THESE AREA TO MAKE A
FEW STRONG TO SEVERE STORMS POSSIBLE WEDNESDAY EVENING...WITH
MAINLY A WIND RISK WITH THE STRONGER LINE SEGMENTS. THE SEVERE RISK
SHOULD THEN DECREASE ACROSS THE SOUTHERN CWA...BUT NOT COMPLETELY
ZERO...ACROSS THE SOUTHERN HALF OF THE CWA AS INSTABILITY WEAKENS
OVERNIGHT AND THE LOW LEVEL SHEAR VECTORS BECOME LESS SUPPORTIVE
OF MAINTAINING STRONG STORMS. SOME ISOLATED CONVECTION MAY BE
POSSIBLE INTO THURSDAY AFTERNOON...BUT MOST OF THE ACTIVITY SHOULD
PUSH SOUTH OF THE AREA BY MID DAY THURSDAY.
A SLIGHTLY COOLER AIRMASS WILL SLIDE INTO THE AREA BEHIND THE
FRONT ON THURSDAY INTO FRIDAY. THIS COOL DOWN WILL BE SHORT LIVED
AS UPPER LEVEL RIDGING AND ABOVE NORMAL TEMPERATURES WILL ARRIVE
THIS WEEKEND INTO EARLY NEXT WEEK.
WISE
&&
.AVIATION...
/ISSUED 1236 AM CDT WED SEP 15 2010/
FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE WILL BE
TSRA...POSSIBLY STRONG...MOVING THROUGH TAF SITES DURING THE
DAYLIGHT HOURS OF THIS MORNING INTO EARLY THIS AFTERNOON. COMPLEX
OF TSRA OVER NW KS WILL CONTINUE TO MOVE TO THE EAST...THEN EAST
SOUTHEAST WITH TIME. TIMING WILL BE EVERYTHING IS SO FAR AS THE
STRENGTH OF THIS SYSTEM IS CONCERNED...PLEASE MONITOR THE ROUTINE
AFD ISSUANCE THIS MORNING AND SUBSEQUENT UPDATES REGARDING THIS
ISSUE. WIND AND MVFR TO IFR CIGS/VIS WILL BE POSSIBLE WITH THIS
LINE. VFR IS EXPECTED PRIOR AND AFTER THE PASSAGE OF THE LINE OF
TSRA...WITH LLWS COMING INTO PLAY LATE IN THE FORECAST CYCLE AT
JLN AND SGF.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 14, 6:47 PM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT TUE SEP 14 2010
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
747 PM CDT TUE SEP 14 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.
WEATHER HAZARDS EXPECTED...
THE LIGHTNING RISK IS LIMITED.
DISCUSSION...
LATER TONIGHT...A CLUSTER OF THUNDERSTORMS MAY TRACK EAST
SOUTHEAST OUT OF THE CENTRAL PLAINS AND INTO PORTIONS OF
SOUTHEAST KANSAS AND THE MISSOURI OZARKS. IF THESE STORMS CAN
MANAGE TO MAKE IT INTO THE OUTLOOK AREA...THE MAIN THREATS WOULD
BE BRIEF HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON
WEDNESDAY MORNING. A COLD FRONT WILL THEN BRING ADDITIONAL
THUNDERSTORMS TO THE OUTLOOK AREA WEDNESDAY NIGHT AND POSSIBLY
INTO THURSDAY MORNING. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE WEDNESDAY NIGHT...MAINLY NORTH OF A LAMAR TO OSAGE
BEACH LINE. AT THIS TIME...IT APPEARS THAT WIND GUSTS TO 60 MPH
WOULD BE THE MAIN SEVERE THREAT. LOCALLY HEAVY RAINFALL AND
HAIL WILL ALSO BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
CRAMER
Event by event
20 thunderstorm wind, 8 flash flood, 1 tornado, 1 flood. Local standard time, as filed.
Flash Flood, Greene
- When
- September 15, 12:00 AM CST to 6:00 AM CST
- Where
- Greene County, 1.96 mi S of Mulroy to 1.86 mi S of Mulroy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.222, -93.172
A low water crossing near Farm Road 213 and Division Street was closed due to flooding.
Thunderstorm Wind, Greene
- When
- September 15, 3:30 PM CST
- Where
- Greene County, 2.65 mi SE of Palmetto
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.120, -93.070
Minor roof damage was reported to several buildings along Highway 60. A large road sign and several smaller signs were blown down.
Thunderstorm Wind, Greene
- When
- September 15, 3:30 PM CST
- Where
- Greene County, 1.1 mi W of Cherry Vly Estates
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.180, -93.200
A NWS storm survey team determined that a microburst, with estimated winds of 80 mph, caused numerous large trees to be blown over with several trees laying on a house.
Thunderstorm Wind, Greene
- When
- September 15, 3:35 PM CST
- Where
- Greene County, 0.55 mi E of Palmetto
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.150, -93.090
Minor roof damage occurred to a home and more than thirty trees were downed by high winds.
Thunderstorm Wind, Greene
- When
- September 15, 3:35 PM CST
- Where
- Greene County, 1.3 mi ESE of Palmetto
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.140, -93.080
A NWS storm survey team determined that a microburst, with estimated 80 mph winds, uprooted and snapped 30 or more trees and removed the roof off a large workshop. The damage occurred at the intersection of Farm Roads 170 and 243.
Thunderstorm Wind, Greene
- When
- September 15, 3:35 PM CST
- Where
- Greene County, 0.55 mi W of Turners
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.180, -93.160
A NWS storm survey team determined that a microburst, with estimated 85 mph winds, uprooted and snapped numerous large trees that fell across the railroad tracks and Farm Road 148. Train traffic was stopped to clear trees from the tracks.
Thunderstorm Wind, Webster
- When
- September 15, 3:40 PM CST
- Where
- Webster County, 0.55 mi E of Rogersville
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.120, -93.060
A NWS storm survey team determined that a microburst, with estimated 90 mph winds, destroyed a large barn and uprooted several trees around a House on Highway B in the northern part of Rogersville. Several other trees were blown onto houses and vehicles.
Thunderstorm Wind, Webster
- When
- September 15, 3:45 PM CST
- Where
- Webster County, 1.1 mi E of Zenar
- Measured
- 59 kt (68 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.120, -93.000
A large tree was blown down, blocking one west bound lane of Highway 60.
Thunderstorm Wind, Webster
- When
- September 15, 3:45 PM CST
- Where
- Webster County, 2.31 mi ENE of Zenar
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.130, -92.980
A NWS storm survey team determined that a microburst, with estimated 85 mph winds, uprooted numerous large trees at a residence at the intersection of Highway U and Sprout Spring Road. A large barn was destroyed at the intersection of Sprout Spring Road and Road 34.
Thunderstorm Wind, Vernon
- When
- September 15, 7:50 PM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.840, -94.350
Several large tree limbs were reported down on power lines which caused temporary outages on the northwest side of the city.
Flash Flood, St. Clair
- When
- September 15, 8:34 PM CST to September 16, 10:00 AM CST
- Where
- St. Clair County, 0.63 mi NNE of Vista to 0.83 mi E of Vista
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.988, -93.675
Several low water crossings across the county were reported as flooded and impassable.
Thunderstorm Wind, Jasper
- When
- September 15, 8:40 PM CST
- Where
- Jasper County, 0.88 mi NE of Carthage
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.180, -94.310
Several trees were downed by high winds.
Thunderstorm Wind, Jasper
- When
- September 15, 8:45 PM CST
- Where
- Jasper County, 0.55 mi E of Joplin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.080, -94.510
A few trees were reported down in the city.
Thunderstorm Wind, Dade
- When
- September 15, 9:00 PM CST
- Where
- Dade County, 0.55 mi E of Greenfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.420, -93.840
Severe thunderstorm winds were estimated by a deputy sheriff.
Thunderstorm Wind, Cedar
- When
- September 15, 9:00 PM CST
- Where
- Cedar County, 0.88 mi NE of El Dorado Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.880, -94.020
Several large tree limbs were downed in the city of El Dorado Springs.
Thunderstorm Wind, Lawrence
- When
- September 15, 9:35 PM CST
- Where
- Lawrence County, 0.55 mi E of Marionville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 37.000, -93.640
Several trees were reported down across Fiske Street.
Tornado, Christian
- When
- September 15, 9:50 PM CST to 9:55 PM CST
- Where
- Christian County, 1.86 mi ENE of Boaz to 2.29 mi ENE of Boaz
- Rating
- EF0
- Path length
- 0.43 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.035, -93.372
A NWS Storm Survey Team concluded that an EF-0 tornado with estimated winds of 80 to 85 mph touched down around 4.5 miles southwest of Nixa and tracked northeast around 1/2 mile. This tornado uprooted numerous trees and broke numerous limbs up to twelve inches in diameter.
Thunderstorm Wind, Christian
- When
- September 15, 10:00 PM CST
- Where
- Christian County, 0.88 mi SE of Nixa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.040, -93.290
Multiple large trees were downed by high winds.
Thunderstorm Wind, Christian
- When
- September 15, 10:00 PM CST
- Where
- Christian County, Highlandville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.930, -93.280
A large tree was reported down by spotters.
Thunderstorm Wind, Christian
- When
- September 15, 10:02 PM CST
- Where
- Christian County, Highlandville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.930, -93.280
Severe winds were estimated by an amateur radio operator.
Thunderstorm Wind, Douglas
- When
- September 15, 10:42 PM CST
- Where
- Douglas County, 1.49 mi SSE of Mt Zion
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 37.000, -92.660
Severe winds were estimated by an amateur radio operator.
Thunderstorm Wind, Howell
- When
- September 15, 11:15 PM CST
- Where
- Howell County, 2.65 mi NE of Hutton Vly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.000, -91.850
A large tree was reported down near County Road RA, three miles north of State Route 60.
Thunderstorm Wind, Howell
- When
- September 15, 11:15 PM CST
- Where
- Howell County, 3.09 mi ENE of White Church
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.870, -91.730
A large tree was reported down by a Sheriffs Deputy.
Flash Flood, Greene
- When
- September 16, 2:05 AM CST to 10:00 AM CST
- Where
- Greene County, 1.79 mi WNW of Fair Grove to 2.11 mi WNW of Fair Grove
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.390, -93.180
Route CC was closed due to flooding.
Flood, Greene
- When
- September 16, 3:38 AM CST to 6:00 AM CST
- Where
- Greene County, 0.96 mi W of Cherry Vly Estates to 0.98 mi WSW of Cherry Vly Estates
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.178, -93.197
The intersections of Farm Roads 193 South and 148 was reported as flooded and impassable.
Flash Flood, Dallas
- When
- September 16, 4:05 AM CST to 10:00 AM CST
- Where
- Dallas County, 3.68 mi NW of Buffalo to 3.6 mi NW of Buffalo
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.689, -93.145
Route C was closed due to flooding.
Flash Flood, Vernon
- When
- September 16, 5:00 AM CST to 10:00 AM CST
- Where
- Vernon County, 0.72 mi SE of Nevada to 0.63 mi SE of Nevada
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 37.823, -94.361
A low water bridge was washed out at the intersection of Tally Bend Road and County Road 1700.
Flash Flood, Polk
- When
- September 16, 5:05 AM CST to 10:00 AM CST
- Where
- Polk County, 2.77 mi SE of Rimby to 2.82 mi SE of Rimby
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.746, -93.210
State Route P was closed due to flooding.
Flash Flood, Vernon
- When
- September 16, 7:05 AM CST to 10:00 AM CST
- Where
- Vernon County, 0.91 mi NNE of Stotesbury to 0.93 mi NNE of Stotesbury
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.982, -94.564
County Road V was closed due to flooding.
Flash Flood, Texas
- When
- September 16, 8:05 AM CST to 10:00 AM CST
- Where
- Texas County, 3.89 mi WNW of Prescott to 3.69 mi NW of Prescott
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.460, -91.990
State Route BB was closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, September 15, 2010$150 million · EF0 · 51 events
- Flash Flooding and Damaging Winds in Kansas, September 15 to 16, 2010$210,000 · 59 kt wind · 9 events
- Flooding and Hail in Minnesota, September 15 to 16, 2010$15,000 · 1.75 in hail · 13 events
- Hail in Iowa, September 15, 2010$24,000 · 1 in hail · 2 events
- Hail and Damaging Winds in Minnesota, September 15, 2010$15,000 · 1.5 in hail · 8 events
- Flash Flooding and Flooding in Kansas, September 15, 20101 in hail · 9 events
- Hail and Damaging Wind in Oklahoma, September 15, 20102.75 in hail · 8 events
- Hail and Damaging Winds in Nebraska, September 15, 20101.5 in hail · 7 events
- Hail in South Dakota, September 15, 20101 in hail · 6 events
- Hail and Damaging Winds in Iowa, September 15, 20101 in hail · 6 events
- Flash Flood and Hail in Kansas, September 15, 2010$200 · 0.88 in hail · 4 events
- Hail and Damaging Winds in Oklahoma, September 15, 2010$5,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 261427, 260193, 260198, 260201, 260203, 260204, 260205, 260206, 260207, 260208, 261429, 260209, 260210, 260212, 260213, 260214, 260221, 260215, 260216, 260217, 260220, 260218, 260219, 261430, 261660, 261431, 261432, 261433, 261434, 261435.